# SDR FDEA200908233072

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 52,226 hours, 8,094 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SIDE AT APPROX STA 5-123, LONGERON 12 RT FOUND LONGERON SPLICE CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01, REVISION 41. NEW LONGERON SPLICE MACHINE IAW DWG A5A7112, REVISION D.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
